# SDR SWAA2022021604812

- Difficulty date: July 21, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 63,449 hours, 37,128 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 SLAT CRACKED AT ACTUATOR ATTACHMENT FASTENER / #3 SLAT SKIN CRACK REPAIRED I/A/W B737 SRM 57-42-01-2R-8.
